Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Stimulated, PT negative, no sac, normal ovaries, no delayed periods, no ectopic pregnancy. Confused?

Hi! i have a few queries. My last period was on January 31st. I was stimulated and was made to have Femarrah and Progynova.I also had 2 shots of Puregon. I have 4 PT all are negative, i had a TVS and there was no sac. TVS shows secretory endometrium ,normal ovaries with corpus luteum . Blood test result is less than 10. The doctor checked for any pain on my abdomen and lower abdomen to check for ectopic pregnancy . I never had delayed periods. My breasts are tender and enlarged. Thanks to help me to clear my confusion.
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Hello ma'am.

Sudden change in menstrual cycles is certainly due to some abnormality. It is right to first check for pregnancy and completely rule it out before assuming any other condition to be the cause.

Some of the most common causes have been ruled out with the investigations conducted, but there are a few more which will require a check on your hormone levels, a urine analysis, vaginal swab test and pap smear to rule out/diagnose other conditions.

Hope this helps.

Best wishes.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor